Pacific Journal of Mathematics

Some new residuacity criteria.

Richard H. Hudson and Kenneth S. Williams

Article information

Source
Pacific J. Math., Volume 91, Number 1 (1980), 135-143.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102778860

Mathematical Reviews number (MathSciNet)
MR612893

Zentralblatt MATH identifier
0456.10001

Subjects
Primary: 10A15

Citation

Hudson, Richard H.; Williams, Kenneth S. Some new residuacity criteria. Pacific J. Math. 91 (1980), no. 1, 135--143. https://projecteuclid.org/euclid.pjm/1102778860


Export citation

References

  • [1] Emma Lehmer, The quintic character of 2 and 3, Duke Math. J., 18 (1951), 11-18-
  • [2] Emma Lehmer,Criteria for cubic and quartic residuacity, Mathematika, 5 (1958), 20-29.
  • [3] H von Lienen, Primzahlen als achte Potenzreste, J. Reine Angew. Math., 266 (1974), 107-117. 4J. B. Muskat, On the solvability of xe = e (mop), Pacific J. Math., 14 (1964), 257-260.
  • [5] A. L. Whiteman, The cyclotomic number of order ten, Proceedings of the Symposia in Applied Mathematics 10, pp. 95-111, Amer. Math. Soc,Providence, Rhode Island, 1960.
  • [6] A. L. Whiteman, The cyclotomic numbers of order twelve, Acta Arith., 6 (1960), 53-76-